# SDR SWAA063823

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 46,840 hours, 46,776 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Component: Elevator
- Component part number: 65C25746
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT ELEVATOR UPPER AFT INBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED LT ELEVATOR PER MM.
